# SDR GTIA9700191

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT WING UPPER SURFACE HAS A SPOT OF CORROSION JUST OUTBOARD OF OVERWING EXIT WALKWAY.  REMOVED CORROSION ON UPPER LEFT WING SURFACE, TREATED AND PAINTED IAW DC-9 SRM 51-10-3.  (X)
